EconPapers    
Economics at your fingertips  
 

The Gibbs principle for Markov jump processes

Adnan Aboulalaâ

Stochastic Processes and their Applications, 1996, vol. 64, issue 2, 257-271

Abstract: This paper is devoted to derive a stochastic process version of the "Gibbs principle". Namely, we calculate the law of a jump process (Xt, t [var epsilon] [0, T] given the condition that the empirical energy function of N copies of the process, remains in some domain for all t [var epsilon] [0, T], when N is large. The main tools are Csiszár's theory on conditional limit theorems and a law of large numbers in non-separable Banach spaces.

Keywords: Kullback-Leibler; Information; Generalized; I-projection; Large; deviations; Maximum; entropy; principle; Markov; jump; processes (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00092-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:2:p:257-271

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:64:y:1996:i:2:p:257-271